Since then he is a completely different child (he is 7) he has sever anger issues is failing at school is very disobedient... is this some kind of side effect?
20 Oct 2009
Mood or mental changes is a serious side effect of Prograf. Please get your son seen by his doctor as soon as possible.
The other known side effects are:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Prograf:
Back pain; constipation; diarrhea; dizziness; headache; joint pain; loss of appetite; nausea; stomach pain or upset; trouble sleeping; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Prograf:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); dark urine; decreased coordination; chest pain; diabetes (frequent urination, increased thirst or hunger); fast or irregular heartbeat; fever, chills, or sore throat; mental or mood changes (eg, anxiety, confusion) one-sided weakness; painful urination or changes in the amount of urine; red, swollen, blistered, or peeling skin; seizures; severe or persistent dizziness or headache; shortness of breath; swelling of the hands, feet, or legs; tingling or numbness in the hands or feet; tremor; trouble speaking; unusual bruising or bleeding; unusual lumps or skin lesions; unusual weakness or tiredness; vision changes; yellowing of the skin or eyes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband appears to be suffering from tach toxicity... mental fugue, agitation, etc... they have stopped the drug... but do the side effects go ...
1 answer • 14 Mar 2010
my husband was recently changed to the generic prograf. He is having the side effects of abd. discomfort , swelling of the feet and ankles.
1 answer • 21 Aug 2010
I used to be on loestrum (which was the one with estrogen and progesterine). About two months ago they switched me off of that since I had a migraine ...
2 answers • 17 Jun 2011
Although my tac (prograf) is being cut down from six to four. And of today to zero for a week, I have been getting higher and higher trough readings. ...
2 answers • 1 Sep 2012